|Table of Contents|

The Regularity of a Kind of Harmonic Mappings(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1997年01期
Page:
82-85
Research Field:
Publishing date:

Info

Title:
The Regularity of a Kind of Harmonic Mappings
Author(s):
Yang Xiaoping
School of Sciences, NUST, Nanjing 210094
Keywords:
harmonic mapping s f ree bo undaries regularity reg ular g eodesic
PACS:
O174
DOI:
-
Abstract:
T his paper discussed the w eakly p-harmonic mapping s into regular g eodesic ball s w ith fr ee boundar ies. By means o f g eometr ic parameter est imates, blow up technique and the extension method of ref lect ion, ever yw here regularity for the mapping s w hich w er e p-energ y minimizers and part ial regularity for w eakly p-harmo nic mappings w er e derived respect iv ely . Furthermore, o n account o f mo no to nicity formula, it w as o btained that the statio nary p-harmonic mappings w ere everyw her e regular.

References:

1 Hildebrandt S, Kaul H, Widman K O. An ex istence theo rem for ha rmo nic mappings of Riema nnian manifo lds. Acta Ma th, 1977, 438: 1~16
2 St ruw e M. A counter example in elliptic r egular ity theor y. Manus Mat h, 1981, 34: 85~92
3 Baldes A. Harmo nic mappings w ith par tially fr ee boundar y . Manus Math, 1982, 40: 255~275
4 杨孝平. 几类非线性约束问题: [ 博士学位论文] . 长沙: 湖南大学应用数学系, 1992
5 Hildebr andt S. Harm onic mapping s of Riemannian manifolds. Ber lin: Spring er LNM 1161,1985
6 Giaquinta M. Multiple integ rals in the calculus o f var iations and nonlinear elliptic systems.Pr incet on: Princeto n Univ Press, 1983
7 Price P. A mo no to nicity fo rmula fo r Yang-Mills fields. Manus Math, 1983, 43: 131~166

Memo

Memo:
-
Last Update: 2013-03-29